# SDR SWAA2022021154797

- Difficulty date: April 17, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 49,176 hours, 28,771 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER LEADING EDGE PANEL 521FB HAS ELONGATED HOLE ON FORWARD CORNER. / EVALUATED; REPIARED AND APPLIED DECORATIVE FINISH TO LEFT WING LOWER LEADING EDGE PANEL 521FB OF ELONGATED OUT FORWARD CORNER (MARKED IAW B737-700 SRM 51-70-04-2R-0 REV 64 AND B737 SRM 51-70-04-2R-9 REV 64 AND B737 AMM 51-21-99-3600-801 REV 65
